Theorie der Transformationsgruppen I.

Lie

Mathematische Annalen (1880)

  • Volume: 16, page 441-528
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Lie. "Theorie der Transformationsgruppen I.." Mathematische Annalen 16 (1880): 441-528. <http://eudml.org/doc/156896>.

@article{Lie1880,
author = {Lie},
journal = {Mathematische Annalen},
pages = {441-528},
title = {Theorie der Transformationsgruppen I.},
url = {http://eudml.org/doc/156896},
volume = {16},
year = {1880},
}

TY - JOUR
AU - Lie
TI - Theorie der Transformationsgruppen I.
JO - Mathematische Annalen
PY - 1880
VL - 16
SP - 441
EP - 528
UR - http://eudml.org/doc/156896
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.